Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Equations equivalent to a linear differential equation


Author: J. M. Thomas
Journal: Proc. Amer. Math. Soc. 3 (1952), 899-903
MSC: Primary 36.0X
DOI: https://doi.org/10.1090/S0002-9939-1952-0052001-3
MathSciNet review: 0052001
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Kamke, Differentialgleichungen: Lösungsmethoden und Lösungen, New York, 1948.
  • [2] P. Painlevé, Sur les équations différentielles du second ordre et d’ordre supérieur dont l’intégrale générale est uniforme, Acta Math. 25 (1902), no. 1, 1–85 (French). MR 1554937, https://doi.org/10.1007/BF02419020
  • [3] E. Pinney, The non-linear differential equation y $ y'' + p(x)y + c{y^{ - 3}} = 0$, Proceedings of the American Mathematical Society vol.1 (1950) p. 681.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0052001-3
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society